Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 3, Pages 253-282
http://dx.doi.org/10.1155/S1024123X01001648

Analysis of the self-similar solutions of a generalized Burger's equation with nonlinear damping

1Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India
2TIFR Centre, Indian Institute of Science, Bangalore 560 012, India

Received 27 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Ch. Srinivasa Rao, P.L. Sachdev, and Mythily Ramaswamy, “Self-similar solutions of a generalized Burgers equation with nonlinear damping,” Nonlinear Analysis: Real World Applications, vol. 4, no. 5, pp. 723–741, 2003. View at Publisher · View at Google Scholar
  • B. Mayil Vaganan, and M. Senthil Kumaran, “Exact Linearization and Invariant Solutions of the Generalized Burgers Equation with Linear Damping and Variable Viscosity,” Studies in Applied Mathematics, vol. 117, no. 2, pp. 95–108, 2006. View at Publisher · View at Google Scholar
  • B. Mayil Vaganan, and M. Senthil Kumaran, “Kummer function solutions of damped Burgers equations with time-dependent viscosity by exact linearization,” Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2222–2233, 2008. View at Publisher · View at Google Scholar